| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); No Code Available (3191)
| Date of Event |
07/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).No similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, -15.50/+1.5/091 (sphere/cylinder/axis), in the patients right eye (od) on (b)(6) 2020.The lens was explanted on (b)(6) 2020 due to lens was too large, causing elevated intraocular pressure (iop).The incision was enlarged to remove the lens and a suture was required.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Claim # (b)(4).
Additional Manufacturer Narrative
Additional data: b5: the lens was explanted due to excessive vaulting.An additional surgery was performed - enlargement/addition of pi by yag.The lens was exchanged for a shorter lens and the problem was resolved.The cause of the event was the device.H6: health effect impact code: 4625, additional surgery - enlargement/addition of pi by yag.Claim # (b)(4).